Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes discomfort in venis on legs when suffering from diabetes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 959 Questions
Question
I m a diabetes patients from last three months. Diabetes is in control but I m suffering from irritation in my vains in both leg and feet . Doctor advised me to take 1 tab daily of symbol 20 and one tab of pregabid nt along with a cap of rejoice od I am feeling relax but not 100% . Kindly advice me.
Posted Sun, 17 Aug 2014 in Diabetes
 
 
Answered by Dr. Vaddadi Suresh 52 minutes later
Brief Answer:
you can increase the doses

Detailed Answer:
Hi,
You are suffering from diabetic neuropathy. This is best treated by drugs like those you are using. You need to keep your sugars in absolute control.
It may take some time before you get 100%response. You will also need to increase the doses of the above drugs you are using to get the best response.
Symbal can be increased upto 60 mg and pregabid can be increased up to 150 mg.
Hope this helps.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor